# SDR DXTA2023103099010

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 6,767 hours, 4,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLD DARK AIRPLANE. PERFORM THE EMER LIGHT TEST AND WHEN SWITCH IS MOVED TO ON ALL EMER LIGHTS IN CANIN WORK EXCEPT FOR LOWER EXIT LIGHTS AT THE MAIN CABIN DOOR. WHEN SWITCH IS MOVED TO ARM, ALL EMER LIGHTS GO OUT. AFTER CHARGING THE PACKS OFF THE APU FOR TWENTY MINUTES THE LIGHTS WHERE TESTED ON DARK PLANE AGAIN AND WORKED NORMALLY. THIS HAPPENED THE LAST 2 DAYS. SUSPECT THAT EMER LIGHT BATTERY PACK 1 IS SLOWLY FAILING.  COMPLETED THE TASK CARD FOR EXERCISING THE EMERGENCY LIGHT BATTERIES. ALL BATTERIES PASSED THE CHECK. MCC ELECTS NO FURTHER WORK AT THIS TIME.
